# SDR UPS02837885

- Difficulty date: February 20, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT PIT LT TUNNEL CORR ON BOTTOM OF CABIN FLOORBEAM UPPER FWD FLANGE AT STA 1240 LBL 62.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABBED AND INSTALLED IAW DC8 SRM.
